MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK CUST. CRANIAL IMPL. LARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK CUST. CRANIAL IMPL. LARGE; IMPLANT
Catalog Number 78-10030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the implant required moderate adjustment due to soft tissue interference and a compromised implant design.
 
Additional Manufacturer Narrative
Additional information: h4, h6.The reported event could not be confirmed, as no images or ct-scans were provided.The investigation found no issue with the implant, which was designed and manufactured according to specifications, despite soft tissue interference and swelling that may have affected its fit.Brain swelling was visible in pre-operative scans, and the time gap between imaging and surgery may have led to tissue changes, but no device-related problem was identified.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PEEK CUST. CRANIAL IMPL. LARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key21896088
Report Number0008010177-2025-00051
Device Sequence Number14313300
Product Code GWO
UDI-Device Identifier04546540730787
UDI-Public04546540730787
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number78-10030
Device Lot Number2302011011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer06/30/2023
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown